# SDR AALA201908079011

- Difficulty date: July 29, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 16,265 hours, 7,718 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS LOW SPEED REJECTED TAKEOFF DUE TO ECAM MESSAGE THROTTLE NOT SET REFERENCE. MAINTENANCE ACCOMPLISHED FUNCTIONAL TEST OF ECU BOTH THROTTLES. CHECKS OK IAW AMM 73-21-60. AFS TEST PASSED IAW AMM 22-96-00, IAW AMM 73-21-60.
